# SDR RAIA201512220001

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 33,507 hours, 29,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT IDENTIFIER NR 19, EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY BATTERY POWER SUPPLY NR 3.  OPS CHECK GOOD.
